MathSciNet Relay Station
MathSciNet bibliographic data
MR1483601 60E07 (60E10 60F05)
Klebanov, Lev B.; Rachev, Svetlozar T. Sums of a random number of random variables and their approximations with $\nu$-accompanying infinitely divisible laws. Serdica Math. J. 22 (1996), no. 4, 471–496.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement